MAUDE Adverse Event Report: ONKOS SURGICAL ELEOS; TIBIAL POLY SPACER

ONKOS SURGICAL ELEOS; TIBIAL POLY SPACER
Model Number 25001216E
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 08/29/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The root cause for the alleged infection was unable to be determined.The patient's medical history is unknown, and it is unknown whether the patient sustained a trauma prior to the failure.Based on review of the device history records and sterilization batch release records, it was concluded that the failure was not associated with the manufacture or sterilization of the implants or a nonconformance.
 
Event or Problem Description
A patient underwent a revision surgery on (b)(6) 2020 performed by dr.(b)(6) due to an alleged infection.The surgeon performed an incision and drainage procedure to remove the infected tissue.The tibial poly spacer, tibial hinge component, and the distal femur axial pin were all revised with identical implants.

Brand Name
ELEOS
Common Device Name
TIBIAL POLY SPACER
Manufacturer (Section D)
ONKOS SURGICAL
77 east halsey road
parsippany NJ 07054
MDR Report Key10632318
Report Number3013450937-2020-00137
Device Sequence Number11553810
Product Code KRO
UDI-Device IdentifierB27825001216E0
UDI-PublicB27825001216E0
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
K151620
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/05/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/17/2017
Device Model Number25001216E
Device Catalogue Number25001216E
Device Lot Number1699788
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date10/05/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age30 YR